Home > Ask A Doctor
Ask A Doctor for Free Back
Question : Chest problem.i also have nasal blockage due to cough and cold for a long time.using clenbuterol and liyothyronin sodium wt loss

In Details : I took clenbuterol hcl 60mcg and t3 50mcg for 2 weeks for weight loss.i am healthy male 5,8 and 66 kgs.now after two weeks I found a problem with my musvle contractions.and the chest muscle pain started one night.it went away after I stopped the drugs.now 3 weeks after I have some problem in my chest.very light pain concentrated at left and right side fir some time and gone.then one night I took multivitamin high in chromium. My heart rate increased to 100.bpm.then the next day it normalised.now I have some slght palpitation and slight irritation some time in the chest.what should I do?

1683 days ago       1 Answer(s)

Don`t know how you are taking all those medicines and if they are prescribed by doctor or you are a doctor yourself. Immediately contact with a Cardiologist
Expert Meetphysicians
Sponsored Listing
Featured Doctors